MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Model Number EPK-I7010
Medical Device Problem Codes No Display/Image (1183); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of an event which occurred in the pai region involving pentax video processor epk-i7010.In the event reported, the user states that the processor does not work, they tried restarting multiple times.The timing of the event was in the procedure room before use.There was no adverse event reported with this complaint.No other information provided with this complaint.
 
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Similar model pk-i7010-us is available in the usa with a 510k number k182004.The device was received at pentax medical for further evaluation on service order (b)(4) for further evaluation.The device was inspected where the user narrative was confirmed.The inspection findings are as follows: pcb for pre-process scope not recognized, customer complaint confirmed, pre-process pcb no scope image, scope connector handle loose.The device is in the process of being repaired and will be returned to the user upon completion.If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Evaluation summary: when it was turned on, the processor before use.It was not booted properly.I tried many times, but no improvement.There was no information leading to identification of the cause from the investigation results in the repair.It is presumed, to be a processor board failure.Correction information: h6: coding changed, based on the investigation result.

Brand Name
PENTAX
Common Device Name
OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13191108
Report Number9610877-2022-00100
Device Sequence Number17244477
Product Code PEA
UDI-Device Identifier04961333232604
UDI-Public04961333232604
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K150618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown